I'm having....let's just say intestinal problems.....again. I need to know what's causing this. I started back on Zithromax a couple of weeks ago, and I just started Omnicef a few days ago. My doctor seems to think that I have a problem with Zithromax, but I've been on it for months at a time without any problems. I've never been on Omnicef before. I desperately need to be on both of these medications. I'm running out of treatment options. I'm taking Theralac, and I started taking Align too a little while ago. I'm also currently on Plaquenil and Artemesinin, but I've been on both of these for ages without problems. I'm pulsing Flagyl too, and I'm currently on the "off" period.
I think I may have mild IBS that is being aggravated by all of my antibiotics. I've also become lactose intolerant because of the drugs. The last few times I've been sick, I've eaten potato products -- once chips, then fries, then a baked potato. I've been eating a lot of brown rice without problems. Could this be a yeast problem? I'm on so many probiotics that it should be preventing yeast overgrowth. Could it be a new food sensitivity? It doesn't make sense. Would garlic help prevent any yeast problems? Would it also kill the good bacteria? I can try cutting out carbs, but it is difficult for me because I can't eat dairy and I have a sensitive stomach that the carbs help to calm.
I'm not impressed with the Theralac or the Align. I ordered VSL #3, but it won't be here until later in the week. I'm not sure I can hold out that long.